# SDR CA070514005

- Difficulty date: February 28, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D1A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

(CAN) SMOKE WAS OBSERVED IN THE CABIN AIR FOLLOWING TAKE-OFF.  OXYGEN MASKS WERE DEPLOYED AND AN EMERGENCY DECLARED.   THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514005)
